How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 24440
Experience:  University of California at Davis graduate veterinarian with 44 years of experience
55012488
Type Your Dog Veterinary Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

My dog is acting very anxious and has been 13 hours

Customer Question

my dog is acting very anxious and has been for about 13 hours now. hes all over the place, crying and wont stay still. there is a chance that he may have ingested a gabapentin 400mg. what can i do?
Submitted: 1 year ago.
Category: Dog Veterinary
Customer: replied 1 year ago.
i really need an answer like now. my dog is super tripping out
Expert:  Dr. Michael Salkin replied 1 year ago.
I'm sorry that your question wasn't answered in a timely manner. Gabapentin is commonly dosed to dogs at a dose of 5-10 mg/lb and overdoses are expected to cause sedation rather than agitation. It sounds as if he ingested a prescription or recreational drug, is reacting to a pesticide or other chemical, or is experiencing a complex partial seizure. If he's still symptomatic at this time, I would hope that you've already had him attended to by a vet. Please give me an update on him if you wish or ignore this post if you've already had him attended to and have no need to continue consulting with me.